The Gross-Kohnen-Zagier Theorem over Totally Real Fields

Xinyi Yuan Columbia University Shou-Wu Zhang Princeton University Wei Zhang Columbia University

Number Theory mathscidoc:1808.07013

Compositio Mathematica, 145, 1147–1162, 2009
On Shimura varieties of orthogonal type over totally real fields, we prove a product formula and the modularity of Kudla’s generating series of special cycles in Chow groups.
Gross-Kohnen-Zagier Theorem, Totally Real Fields
[ Download ] [ 2018-08-16 15:19:30 uploaded by shouwu ] [ 469 downloads ] [ 0 comments ]
@inproceedings{xinyi2009the,
  title={The Gross-Kohnen-Zagier Theorem over Totally Real Fields},
  author={Xinyi Yuan, Shou-Wu Zhang, and Wei Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180816151930145386138},
  booktitle={Compositio Mathematica},
  volume={145},
  pages={1147–1162},
  year={2009},
}
Xinyi Yuan, Shou-Wu Zhang, and Wei Zhang. The Gross-Kohnen-Zagier Theorem over Totally Real Fields. 2009. Vol. 145. In Compositio Mathematica. pp.1147–1162. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180816151930145386138.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved